# SDR UALA2012051802836

- Difficulty date: May 18, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 41,869 hours, 16,151 cycles
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Knob
- Condition: Loose
- Location: Map Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER BRIGHTNESS CONTROL KNOB FOR THE MAP LIGHT FALLS OFF. REPLACED. REPLACED MAP LIGHT ASSY.
